# SDR CA040113002

- Difficulty date: January 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 64,329 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA20A10011
- Condition: Failed
- Location: Crossfeed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON PRE-DESCENT CHECK WHEN FUEL CROSSFEED WAS CHECKED ON AND OFF, EICAS MESSAGE FUEL CROSSFEED AND VALVE LIGHT ON CROSSFEED SWITCH REMAINED ILLUMINATED.  ON GROUND RECYCLED CIRCUIT BREAKER NIL FIX. TAKEN OFF LINE FOR INVESTIGATION FLT CANCLED PART: ELECTRIC ACTUATOR REPLACED IAW AMM 28-22-12.
